It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dear Fedup:

I am curious about how old your are?

Personally, I would stick with the accutane for the full course. In for a penny in for a pound I say. Otherwise, all you have done is wasted money and time.

I also look at it that it is 5 or 6 months of taking a drug versus years of taking a drug.

I know that many people believe taking antibiotics for years on end is basically harmless. I just don't subscribe to that school of thought. Your kidney and liver have to always work to to get rid of the antibiotic. Additionally, your acne may become resistant to it. Thirdly, it may create a situation where you are more prone to candida infections.

My own personal experience with antibiotics was horrendous (developed candida infections, antibiotic resistant acne and liver/kidney function problems).
While on the accutane I had the irritating side effects of dry eyes, dry cracked lips, skin redness, etc. BUT< MY LIVER AND KIDNEY FUNCTION WERE ALWAYS NORMAL ON WHILE ON ACCUTANE. The temporary side effects went away after a few months off of the accutane.

If the accutane side effects you are experiences are what they would call "normal" reactions to the drug, then I would bite the bullet and just go with it.

If it is something that even your doctor says is too extreme of a side effect, then get off.





All times are GMT -7. The time now is 02:12 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!